My TSH level is finally normal - 3.79 & my Free T4 is 1.39. I recently started taking a multi-mineral supplement but noticed it has 150 mcg of Iodine. I noticed I was real tired when I started taking the multi-mineral but it could also be coincidental. To play it safe - I tried to find another multi-mineral supplement but found none without either Iodine or Kelp. I can supplement some of the minerals (Zinc, Selenium, etc.) by taking them separately & thus leaving out Iodine - but there's no way to get all of the trace minerals by supplementing them separately. Is 150 mcg's of Iodine going to affect my TSH level that much?
I don't want to have to choose between a normal TSH level (with the resulting good energy, hair not falling out, etc.) and taking a mineral supplement if it's not needed. Thank you for your time & expert opinion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.